Jump to content
CrazyBoards.org

Twitchy on Lamictal... should I keep giving it a chance?


Recommended Posts

I started Lamictal a week ago, and the only side effects I seem to have are loss of appetite (which is fine hah) and a twitchiness in my neck, shoulders, legs and hands that's not quite a tic, but is probably noticeable to others.  I know I should probably call my pdoc about this but I can't afford to go see her again for a while, and I have no Klonopin so my phone phobia is in full swing.  So with that in mind, I'm asking, based on personal experiences, is this something that goes away or is this a side effect that could become permanent?  I can't tell because this is different from tics I've gotten from other meds, but it's annoying and constant.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...